# SDR QXEA2025042300155

- Difficulty date: April 16, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STR29R FOUND SHEAR CLIP AT FR78 STR29L-29R CORRODED. REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-08.
